# SDR AWXA200200969

- Difficulty date: September 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145078
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-03 CHECK CORROSION WAS FOUND ON SKIN OF THE # 1 ENGINE PYLON UPPER FAIRING JUST FORWARD OF THE UPPER ATTACH POINT, SKIN BULGED BETWEEN SKIN JOINTS AS VIEW FROM UPPER SURFACE. MAINTENANCE REMOVED FASTENERS AND LIFTED SKIN ; CLEANED, BLENDED, TREATED, AND PRIMED CORRODED AREA; APPLIED MOLDABLE PLASTIC SHIM; RESECURED SKIN PER AWA E.R. 03-5455-02272-SS1.
